# SDR 070174

- Difficulty date: October 24, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N894GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49660
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1155 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1155 CORRODED.  REMOVED AND REPLACED FRAME P/N 5AA9936073-9 AT STATION 1155 L27R AND 28R IAW SRM 51-30-05 AND 51-30-02.
